| Model Number |
TRM-375 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Patient reported ¿joints ache all over the body, specifically back and feet; this event is not device related.Patient later reported right side "rupture".Healthcare professional confirmed rupture and "concerns about implanted related illness".Healthcare professional also reported "signs of systemic inflammation"; this event is not device related.Device has been explanted.
Additional Manufacturer Narrative
Device photo analysis: visual analysis of the photographs identified: red tissue; opening.
Event or Problem Description